Algebraic cycles and Hodge theory on generalized Reye congruences
Compositio Mathematica, Volume 92 (1994) no. 1, p. 1-22
@article{CM_1994__92_1_1_0,
     author = {Oliva, Cristina},
     title = {Algebraic cycles and Hodge theory on generalized Reye congruences},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {1},
     year = {1994},
     pages = {1-22},
     zbl = {0816.14004},
     mrnumber = {1275718},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_1_1_0}
}
Oliva, Cristina. Algebraic cycles and Hodge theory on generalized Reye congruences. Compositio Mathematica, Volume 92 (1994) no. 1, pp. 1-22. http://www.numdam.org/item/CM_1994__92_1_1_0/

1 F. Bardelli, On Grothendieck's generalized Hodge conjecture for a family of threefold with trivial canonical bundle. J. reine und angew. Math. 422 (1991), 165-200. | MR 1133322 | Zbl 0728.14007

2 A. Beauville, Complex algebraic surfaces. London Math. Soc. Lcture Note Series 68. | Zbl 0512.14020

3 P. Deligne, Theorie de Hodge III. Publ. Math. I.H.E.S. 44 (1974), 5-78. | Numdam | MR 498552 | Zbl 0237.14003

4 P.A. Griffiths, Periods of integrals on algebraic manifolds, II. Am. Jour. of Math. 90 (1968), 805-864. | MR 233825 | Zbl 0183.25501

5 A. Grothendieck, Hodge's general conjecture is false for trivial reasons. Topology 8 (1969), 299-303. | MR 252404 | Zbl 0177.49002

6 K. Kodaira, A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds. Ann. of Math. 75 (1962), 146-162. | MR 133841 | Zbl 0112.38404

7 K. Lamotke, The topology of complex projective varieties after S. Lefschetz. Topology 20 (1981), 15-51. | MR 592569 | Zbl 0445.14010